Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2012 | Journal Article | IST-REx-ID: 3256 | OA
Dual complexes of cubical subdivisions of ℝn
H. Edelsbrunner, M. Kerber, Discrete & Computational Geometry 47 (2012) 393–414.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3265
Image segmentation by figure-ground composition into maximal cliques
A. Ion, J. Carreira, C. Sminchisescu, in:, IEEE, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3310 | OA
A point calculus for interlevel set homology
P. Bendich, S. Cabello, H. Edelsbrunner, Pattern Recognition Letters 33 (2012) 1436–1444.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331 | OA
A worst case bound for topology computation of algebraic curves
M. Kerber, M. Sagraloff, Journal of Symbolic Computation 47 (2012) 239–258.
View | DOI | Download Preprint (ext.)
 
2011 | Journal Article | IST-REx-ID: 3781
The difference in length of curves in R^n
B.T. Fasy, Acta Sci. Math. (Szeged) 77 (2011) 359–367.
View
 

Search

Filter Publications